# SDR ASAA2019012827992

- Difficulty date: January 28, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,006 hours, 1,569 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO THRUST WAS UNABLE TO MAINTAIN AIRSPEED ON APPROACH GROUNDED - YES. PERFORMED AFS AND CATIII TEST REF AMM 22-96-00 AND AMM 22-97-00 OPS CHECK GOOD.
